# SDR DXTA2022071866020

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 976 hours, 712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005005
- Condition: Failed
- Part time: 976 hours
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTING ILLUMINATES WHEN SWITCH IS IN THE ARM POSITION. *** CORRECTIVE ACTION *** REMOVED AND REPLACED #2 EMERGENCY BATTERY, PERFORMED SATISFACTORY OPS CHECK. WORK PERFORMED IAW PHENOM 300 AMM 33-52-01.
